Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lamictal Rash? question

Posted by katia on July 27, 2003, at 16:36:44

In reply to Re: Lamictal question, posted by HenryO on July 27, 2003, at 3:14:13

Has anyone on this board gotten that rash associated with Lamictal and it never went away? That is one reason why my pdoc doesn't want to start me with Lamictal due to the small possibility of developing the rash that never goes away even when discontinuing the med. And I really want to try it as there have been so many positive results. Anyone know of anyone who actually died of this rash?


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:katia thread:245522
URL: http://www.dr-bob.org/babble/20030723/msgs/245901.html